# SDR SWAA2025060977828

- Difficulty date: June 4, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,181 hours, 18,871 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR VELCRO STRIPS ON THE GIRT NEED TO BE ATTACHED TO THE VELCRO STRIPS ON THE BACKING PAN SHELF.<[01] RESECURED AFT SERVICE DOOR ESCAPE SLIDE VELCRO STRIPS PER AMM 25-66-01.
